MAUDE Adverse Event Report: MAX MOBILITY LLC SMARTDRIVE

MAX MOBILITY LLC SMARTDRIVE
Model Number MX2+
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Device Remains Activated (1525); Failure to Shut Off (2939)
Health Effect - Clinical Codes Abrasion (1689); Bruise/Contusion (1754)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Report claimed when the end-user pressed the switch control to stop the mx2+ smartdrive unit, the device failed to disengage the drive motor and continue to drive.This reportedly caused the end-user to lose control of their manual wheelchair which resulted with them losing positioning and falling out of seating where they sustained some bruising to the thigh and abrasions to their upper appendages.The end-user reported they pressed the button multiple times and received no response.At this time, permobil ab has yet to receive the suspect switch control for inspection, thus is unable to reach a determination as to possible root cause for the alleged failure to disengage drive.If any new information is received, a follow-up report will be submitted.Review of the dhr indicates the device met specification prior to distribution.
 
Event or Problem Description
Permobil ab received report claiming as the end-user was under power with a smartdrive device using switch controls.It was reported when pressing the switch control to disengage the drive motor, the device reportedly failed to stop.This reportedly caused the end-user to fall out of their manual wheelchair resulting in minor injuries.No medical intervention was sought.

Brand Name
SMARTDRIVE
Common Device Name
SMARTDRIVE
Manufacturer (Section D)
MAX MOBILITY LLC
300 duke drive
lebanon TN 37090
Manufacturer (Section G)
MAX MOBILITY LLC
300 duke drive
lebanon TN 37090
Manufacturer Contact
ivan fernandez
300 duke drive
lebanon, TN 37090
8007360925
MDR Report Key24548097
Report Number3008370857-2026-00329
Device Sequence Number9404481
Product Code ITI
UDI-Device Identifier00861896000310
UDI-Public(01)00861896000310(11)250729
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K151199
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMX2+
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2026
Initial Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/29/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown